# SDR USAA2011080800009

- Difficulty date: August 7, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 58,442 hours, 38,980 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE MEGAPHONE IN THE AFT LT CABIN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT LT CABIN MEGAPHONE PER AMM 25-60-00.
